# SDR SWAA2021052696223

- Difficulty date: June 29, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A CRACKED GUSSET AT S18 LEFT B/S 500D / REMOVED OLD CRACKED GUSSET AT FWD CARGO STA 500D L/H AND REPLACED IT WITH NEW GUSSET AND RESEALED AS REQUIRED REF #B737 SRM 51-40-02-0G-0 AND 51-40-08-0G-0 ALSO SRM 51-30-00-201
